Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Diseases » Janbon syndrome » Summary
 

What is Janbon syndrome?

What is Janbon syndrome?

  • Janbon syndrome: Gastrointestinal symptoms that can occur when using a drug called oxytetracycline which is a type of antibiotic. The drug tends to destroy the good bacteria in the gastrointestinal system and allows other bacteria resistant to the drug to flourish.

Janbon syndrome: Introduction

Types of Janbon syndrome:

Broader types of Janbon syndrome:

What causes Janbon syndrome?

Causes of Janbon syndrome: see causes of Janbon syndrome

What are the symptoms of Janbon syndrome?

Symptoms of Janbon syndrome: see symptoms of Janbon syndrome

Janbon syndrome: Testing

Diagnostic testing: see tests for Janbon syndrome.

Misdiagnosis: see misdiagnosis and Janbon syndrome.

How is it treated?

Doctors and Medical Specialists for Janbon syndrome: Gastroenterologist ; see also doctors and medical specialists for Janbon syndrome.
Treatments for Janbon syndrome: see treatments for Janbon syndrome

Name and Aliases of Janbon syndrome

Main name of condition: Janbon syndrome

Other names or spellings for Janbon syndrome:

antibiotic enteritis, choleriform enteritis, choleriform syndrome

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise